# SDR DL72W951856

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, FUSELAGE SKIN BULGED AND SKIN CRACKED EXTENDING FROM RIVET HOLES .0625 INCH 2 EA AT STA 530 AT FUSELAGE LAP JOINT STRINGER 26R.  REPAIRED PER SRM 53-30-3.
